# SDR CA070118008

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,292 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5183
- Condition: Contaminated
- Location: Te Flaps
- Part time: 6,959 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW REPORTED A FLAPS FAIL MESSAGE AFTER SELECTION TO 8 DEGREES. FLIGHT COMPLETED A FLAPLESS LANDING WITHOUT INCIDENT. AIRCRAFT THEN COMPLETED A FERRY FLIGHT. TROUBLESHOOTING OF FAULT CODES AND REPAIRS CURRENTLY ONGOING BY MAINTENANCE. THE RT IB FLAP ACTUATOR WAS REPLACED DUE TO NOT ACCEPTING GREASE. SUSPECT MOISTURE INGRESS HAD FROZEN INSIDE ACTUATOR. AS PART OF REPAIRS MOD IS601R227530052 REV B: FLAP DRIVE SYSTEM-ALTERNATE METALLIC SEAL FOR FLEXIBLE DRIVE SHAFT WAS INCORPORATED. (TC NR 20070118008)
